Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Warts inside penis, prescribed Podowart, penis has foul smell. What shall I do now?

Hi. I developed 10-12 wart one inside of the penis skin. saw a dermetologist and he suggested podowart solution every third day. the warts were gone in a weeks time and i stoped it. a month later it reappeared and then the doctor asked to use podowart every second day with an additional pill DECORIS Adult 1 tab every sat and sunday - 20 tabs. i took that also. I became relatively free of the wart but now again the wart r back and my penis had foul smell. I have restarted the podovart solutio and the tabs again. What shall I do now. The wart disappear after one or two applications bt comes back i a weeks time.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi warts are healing and coming back indicates either partial removal or immunosuppresion.i think foul smelling is only due to fungal infection .first cure it with flucanazole weekly once for 4 weeks along with nizral ointment.if the warts are recurring even after applying podowart go for imuquad application three times weekly over the warts .imuquad is available as sachets with three packets of medicine inside

Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor